# SDR DJFA2006354

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N750TA
- Make and model: Beech 400A
- Aircraft serial: RK226
- Aircraft time: 4,882 hours, 4,181 cycles
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Open
- Location: Sump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TRIP NR: 1114218 CREW REPORTED FUEL LEAKING FROM BOTH WING TIPS NEAR THE TRIM TABS.  AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE FOUND LT AND RT OB SUMP DRAINS OPEN.  MAINTENANCE CLOSED THE SUMP DRAINS AND NO FURTHER LEAKING WAS OBSERVED.
